# SDR USAA2012021500035

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2278
- Condition: Saturated
- Location: Lt Elevator
- Part time: 51,630 hours, 7,271 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - MOISTURE INGRESSION ON LEFT ELEVATOR AT ELEVATOR RIB 9 APPROX 4.125 INCHES" FORWARD OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR AT ELEVATOR RIB 4 IAW EO # 5511U056.
